# SDR AWXA9800011

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 4205400
- Condition: Failed
- Location: Lt Engine
- Part time: 609 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C ARRIVED W/A TOTAL GREEN HYD SYSTEM FAILURE.  REMOVED FROM SERVICE TO REPLACE LT ENG HYD PUMP AND MLG PRIORITY VALVE.  EMERGENCY WAS DECLARED.
